# SDR QXEA200800064

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C CHECK - SUPPORT ANGLE AT APPROXIMATELY STA X553.00 AT DOOR THRESHOLD HAS CORROSSION ON NUTPLATES AND MOUNTING SURFACE.  REMOVED NUTPLATES AND REMOVED CORROSION, INSPECTED BLEND WITHIN LIMITS NO CRACKS FOUND.  ALODINED PRIMED AND PAINTED INSTALLED NUTPLATES.
